# SDR GTIA2020072335271

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 9,300 hours, 3,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Not Reported
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME KNOB FWD MEGAPHONE.  R & R THE FWD MEGAPHONE IAW DRAWING  NKS321, AND EQ REV 01, OPS CHECKED GOOD.
